# SDR SWAA2012100808308

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 65,971 hours, 55,741 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR20
- Condition: Arced
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY AREA.  REMOVED AND REPLACED AFT GALLEY CEILING LIGHT ASSY PER MM.
